# SDR DALA2025021101079

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 95,370 hours, 17,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 AN IMPACT CAUSED BY A GSE EQUIPMENT IN THE A/C STRUCTURE DAMAGED THE FUSELAGE SKIN BETWEEN STA325 AND S36L. CORRECTIVE ACTION: ACCOMPLISHED SECTION II: PERMANENT REPAIR PER ERA 624166-14 REV A. (6953366)
